# SDR DALA1163720658

- Difficulty date: November 14, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 69,128 hours, 32,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND DAMAGED EMERGENCY LIGHT LOCATED AT SEAT 27D.  MAINTENANCE REPLACED LIGHT AND HARNESS.  LIGHT OPERATION IS NORMAL AFTER REPLACEMENT OF LIGHT AND HARNESS.
